# SDR 2002F00976

- Difficulty date: October 28, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N521AT
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 51,560 hours, 16,223 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT NUMBER 73. DURING CRUISE LT PACK TEMP EICAS MESSAGE AND PACK INOPERATIVE LIGHT ILLUMINATED IN AUTO. MANUAL MODE OPERATES NORMAL.
